# SDR CALA2022092802533

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Part serial: NA
- Condition: None
- Location: Sta 720 Str11l
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

REF AMES NR 0200-0323. PER CUSTOMER REQUEST, EXTERNAL EMERGENCY LIGHT NEAR L-2 DOOR INOP. REPLACED LIGHT BULB IAW B757 AMM 33-51-06-962-001. OPS CHECK GOO D
